# SDR 070101

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION LAS VEGAS MAINTENANCE REPORTED THAT THE AFT EMERGENCY EXIT SIGNS/LIGHTS ABOVE THE DOORS WOULD NOT TEST.  LAS VEGAS FURTHER REPORT THE REMOVAL AND REPLACEMENT OF THE BS-105 EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
